# SDR SWAA2022020131997

- Difficulty date: September 19, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF HAS SCREW INSERT PULLED THROUGH SURFACE. (MARKED) / REPAIRED PULLED THROUGH INSERT HOLE ON FLOOR PANEL 241AF IAW SRM 53-00-50-2R-9 APRA 3A-I.
